# SDR RJEF20150915001

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 5,261 hours, 1,616 cycles
- Engine: Iae V2533A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT TA366, THE PILOT REPORTED, DURING CLIMB, CABIN ALTITUDE REACHED 8950', ECAM ADV, SYS 1 & SYS 2 WERE SWITCHED WITH NO RESULTS.  CABIN ALTITUDE WAS CONTROLLED MANUALLY, DUE THAT REASON THE ACFT RETURNED FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING, PERFORMED FAULT ANALYSIS IAW TSM 21-31-00-810-801-A, TESTING THE PRESS CONTROLLER SYSTEMS 1 & 2 IAW AMM 21-31-00-710-002 WITH NORMAL RESULTS, THE MANUAL MODE PRESS CONTROL IAW AMM 21-31-00-710-003-A WITH NORMAL RESULTS.  THE LOAD REPORT NR 15 SHOWED NO EXCEEDED PARAMETERS AT LANDING SO NO INSPECTIONS FOR HARD OR OVERWEIGHT LANDING WERE REQUIRED.  AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
